# SDR AU510001931

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 54533228
- Condition: Failed
- Location: Oil Pressure
- Part time: 99,999 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL PRESSURE TRANSMITTER FAILED.
